Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Using candid b cream and AF-kit for yeast infection. Having burning sensation in vagina. Any ideas?

User rating for this question
Very Good
Answered by
Practicing since : 1990
Answered : 188 Questions
i was treated for yeast infection 1 month back. doctor prescribed me with candid b cream and AF-kit.
but after using the cream, the infection seems cured with no more curdy discharge but now the area around vagina has started itching which caused burning sensation. small red rashes seams to have appeared in vulva. i used the cream for 5 days. Please help.. its getting worse...
Posted Sat, 13 Oct 2012 in Infections
Answered by Dr. Chetna Jain 15 hours later
Thanks for writing in.
The most common cause of rashes around vagina is candida(yeast). But the problem is that rash can be something else.
Its important to be sure that its not herpes and thus an examination would be required. Its unlikely to be drug allergy.
You may try using candid cream again and see if rash increases or not.
Don't avoid examination at this point.
Let me know if you have any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor